Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Bloody Nose Everyday After Taking Lisinopril And Coumadin?

I ve been taking 20 mg of Lisinopril for high blood pressure since 1/24/11 and in the past 2-1/2 weeks in the morning I ve now had a slight bloody nose everyday. I have never had a bloody nose before. Should I see a doctor? Could it be from the Lisinopril? I am also taking 7.5 milgrams of coumadin for Factor V Laden blood clotting disorder for the last 5 years.
Tue, 25 Aug 2020
Report Abuse
Cardiologist 's  Response
Hello,

Nose bleeding could be related to a high dose of Coumadin or high blood pressure values. If your blood pressure values are normal, I would recommend checking INR levels in order to make the proper dose adjustments to Coumadin.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ace inhibitor


Loading Online Doctors....
What Causes Bloody Nose Everyday After Taking Lisinopril And Coumadin?

Hello, Nose bleeding could be related to a high dose of Coumadin or high blood pressure values. If your blood pressure values are normal, I would recommend checking INR levels in order to make the proper dose adjustments to Coumadin. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist